Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pregnant with thyroid problem. High sugar levels. Is it due to skipping thyroid medication?

HI I am pregnant and at 27 weeks of my pregnancy. I have just been told that my glucose screening came high at 170.I was put on Thyroid medication(Thoroxine) couple months back ,but a test done few weeks back came normal,and I have been skipping my thyroid medicine.Is the skipping in anyway related to high Sugar level,as indicated in the blood test?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Endocrinologist 's  Response

you seem to have 2 issues, one related to thyroid medicine and other related to diabetes. Both may not be related in your case. If your thyroid is normal with treatment, then you should continue the thyroxine as it is very important both for the baby and mother. Your increase sugar level suggests you have gestational diabetes and strict diet and some times insulin may be required.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor